American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Tao Li. Rank and genus of 3-manifolds. J. Amer. Math. Soc. 26 (2013) 777-829.
Abstract, references, and article information
View Article: PDF

[2] Stefan Friedl and Stefano Vidussi. Symplectic $\mathbf{S}^{1} \times N^3$, subgroup separability, and vanishing Thurston norm. J. Amer. Math. Soc. 21 (2008) 597-610. MR 2373361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou. A formula of two-partition Hodge integrals. J. Amer. Math. Soc. 20 (2007) 149-184. MR 2257399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Dev P. Sinha. Operads and knot spaces. J. Amer. Math. Soc. 19 (2006) 461-486. MR 2188133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1